My boyfriend came in me 2 times 2 days in a row and by the time I took plan b it was 53 hrs after the first accident, I understand the percentage is lower and what most side effects are, but it's been just over a week and I'm still in a lot of pain I'm always tired, craving food but no appetite, my lower abdomen is in so much pain it's sharper then cramps and is only worse when I eat or drink anything or even lay certain ways; sometimes it eases up for up to 5 minutes. I'm also expecting my period to be late because of plan b but I've had no bleeding or discharge nausea or anything like that since taking plan b as well. Is this normal and I should wait for my period and hope the pain goes away or should I go to a doctor?
After just a week, it's too early to be signs of a pregnancy, even if it was ectopic (in the fallopian tubes) so it's very likely the Plan B causing the discomfort.
If it gets unbearable, then visit your doctor to be checked out, or to get some pain relief until your hormones settle back down.
Melig; you have one of the best already that has answered you LOUS knows so much on this if you can hold out on the pain I know of about 6 other people that have had the exact symptoms as you until the period starts. Sorry but this is the bad part of these potent morning after pills but if it gets too much go in and see your doctor but I feel this is normal from what I have seen and it seems like more so when it is taken midway through the 72 hours. and stress and anxiety increase the symptoms also dear so please try and hang in there.should be anytime now.and with luck they well come out with a better type that does not mess you woman up so much for as much as a few cycles. hope your feeling better very soon and please let us know and remember that sometimes that first period that is really not the real period can be very dark brownish kind of slimy blood and that is normal if you start out that way and about the time that finishes shortly afterward a real period well start. Chuck1957 I am pretty darn sure you have nothing to worry about
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2012 • 5 answers
Posted 8 Aug 2014 • 1 answer
Posted 14 Feb 2015 • 1 answer
Posted 8 Oct 2015 • 2 answers
Posted 14 Apr 2016 • 1 answer